Portugaliae Mathematica


Full-Text PDF (58 KB) | Metadata | Table of Contents | PM summary
Volume 68, Issue 1, 2011, pp. 103–107
DOI: 10.4171/PM/1882

Published online: 2011-03-06

Special divisors of large dimension on curves with many points over finite fields

José Felipe Voloch[1]

(1) University of Texas at Austin, USA

We prove a non-existence result for special divisors of large dimension on curves over finite fields with many points. We also give a family of examples where such divisors exist under less stringent hypotheses.

Keywords: Algebraic curves over finite fields, special divisors, modular forms

Voloch José Felipe: Special divisors of large dimension on curves with many points over finite fields. Port. Math. 68 (2011), 103-107. doi: 10.4171/PM/1882